# SDR MASA2010122701561

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 17,596 hours, 13,698 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72471OP
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED PLACARD "LIFT HANDLE TO OPEN" UNREADABLE.  MX INSTALLED NEW PLACARD.
